# SDR UALA2012090605040

- Difficulty date: September 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,120 hours, 6,440 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT IN FUSELAGE LAP SEAM, 20 INCHES ABOVE DOOR 5R LOWER EDGE AND APPROX 7 INCHES AFT OF AFT EDGE OF DOOR.   MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR PER SRM 53-00-01 REPAIR 12.
